zbMATH — the first resource for mathematics

Sharp estimates for commutators of bilinear operators on Morrey type spaces. (English) Zbl 1445.42012
For the classical Calderon-Zygmund operator \(T\), R. R. Coifman et al. [Ann. Math. (2) 103, 611–635 (1976; Zbl 0326.32011)] showed that the commutator \[[b,T](f)=bT(f)-T(bf)\] is bounded on some \(L^p\), \(1 < p < \infty\), if and only if \(b\in BMO\). A. Uchiyama [Tohoku Math. J. (2) 30, 163–171 (1978; Zbl 0384.47023)] found that the commutator to compactness requires the symbol of commutator to be in \(CMO\), that is the closure of \(BMO\) of the space of \(C^\infty\) functions with compact suport. In recent many papers with respect to the commutators to some integral operators with multilinear setting on some integral spaces, especially, Y. Ding and T. Mei [Potential Anal. 42, No. 3, 717–748 (2015; Zbl 1321.42028)] studied the compactness of the linear commutator of bilinear operators from the product of Morrey spaces to Morrey spaces. T. Iida et al. [Positivity 16, No. 2, 339–358 (2012; Zbl 1256.42037)] introduced the multi-Morrey norms as follows: \[||(f_1,f_2)||_{{\mathcal M}^{p_0}_{\vec{P}}} :=\sup_Q|Q|^{1/p_0}\prod_{i=1}^2\Biggl{(}\frac{1}{|Q|}\int_Q|f(x)|^pdx\Biggr{)}^{1/p_i}<\infty,\] whose norm is strictly smaller than the 2-fold product of the Morrey spaces. In this paper, for \(T\) and \(I_\alpha\) the bilinear Calderón-Zygmund operators and bilinear fractional integrals, respectively, the authors prove that if \(b_1,\ b_2\in CMO\), \([\prod\vec{b},I_\alpha]\) \((\vec{b}=(b_1,b_2))\) are all compact operators from \({\mathcal M}_{\vec{P}}^{p_0}\) to \(M_q^{q_0}\) for some suitable indices \(p_0,\ p_1,\ p_2\) and \(q_0,\ q.\) Moreover, the authors show that if \(b_1=b_2\), then \(b_1,\ b_2\in CMO\) is necessary for the compactness of \([\prod\vec{b},I_\alpha]\) from \({\mathcal M}_{\vec{P}}^{p_0}\) to \(M_q^{q_0}\) for some suitable indices \(p_0,\ p_1,\ p_2\) and \(q_0,\ q\).
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
47B07 Linear operators defined by compactness properties
42B99 Harmonic analysis in several variables
47G99 Integral, integro-differential, and pseudodifferential operators
32A35 \(H^p\)-spaces, Nevanlinna spaces of functions in several complex variables
Full Text: DOI Euclid
[1] [1]Adams D.,A note on Riesz potentials. Duke Math. J.42(1975), 765-778. · Zbl 0336.46038
[2] [2]Adams D. and Xiao J.,Nonlinear potential analysis on Morrey spaces and their capacities. Indiana Univ. Math. J.53(2004), 1629-1663. · Zbl 1100.31009
[3] [3]B´enyi ´A., Dami´an W., Moen K. and Torres R. H.,Compactness properties of commutators of bilinear fractional integrals. Math. Z.280(2015), 569- 582.
[4] [4]B´enyi ´A., Dami´an W., Moen K. and Torres R. H.,Compact bilinear operators: the weighted case. Mich. Math. J.4(2015), 39-51.
[5] [5]B´enyi ´A. and Oh T.,Smoothing of commtators for a H¨ormander class of bilinear pseudodifferential operators. J. Fourier Anal. Appl.20(2014), 282- 300.
[6] [6]B´enyi ´A. and Torres R. H.,Compact bilinear operators and commutators. Proc. Amer. Math. Soc.141(2013), 3609-3621. · Zbl 1281.42010
[7] [7]Chaffee L., Chen P., Han Y., Torres R. H. and Ward L. A.,Characterization of compactness of commutators of bilinear singular integral operators, arXiv:1709.01701v1. · Zbl 1410.42017
[8] [8]Chaffee L. and Torres R. H.,Characterization of compactness of the commutators of bilinear fractional integral operators. Potential Anal.43(2015), 481-494. · Zbl 1337.42010
[9] [27]Iida T., Sato E., Sawano Y. and Tanaka H.,Sharp bounds for multilinear fractional integral operators on Morrey type spaces. Positivity16(2012), 339-358. · Zbl 1256.42037
[10] [28]Kato T.,Strong solutions of the Navier-Stokes equation in Morrey spaces. Bol. Soc. Brasil. Mat.22(1992), 127-155. · Zbl 0781.35052
[11] [29]Kenig C. and Stein E.,Multilinear estimates and fractional integration. Math. Res. Lett.6(1999), 1-15. · Zbl 0952.42005
[12] [30]Krantz S. and Li S. Y.,Boundedness and compactness of integral operators on spaces of homogeneous type and applications I. J. Math. Anal. Appl. 258(2001), 629-641. · Zbl 0990.47042
[13] [31]Krantz S. and Li S. Y.,Boundedness and compactness of integral operators on spaces of homogeneous type and applications II. J. Math. Anal. Appl. 258(2001), 642-657. · Zbl 0990.47043
[14] [32]Lerner A. K., Ombrosi S., P´erez C., Torres R. H. and Trujillo-Gonz´alez R., New maximal functions and multiple weights for the multilinear Calder´onZygmund theory. Adv. Math.220(2009), 1222-1264. · Zbl 1160.42009
[15] [33]Moen K.,Weighted inequalities for multilinear fractional integral operators. Collect Math.60(2009), 213-238. · Zbl 1172.26319
[16] [34]P´erez C.,Endpoint estimates for commutators of singular integral operators. J. Funct. Anal.128(1995), 163-185.
[17] [35]P´erez C. and Torres R. H.,Sharp maximal function estimates for multilinear singular integrals. Contemp. Math.320(2003), 323-331. · Zbl 1045.42011
[18] [36]Ruiz A. and Vega L.,Unique comtinuation for Schr¨odinger operators with potential in Morrey spaces, Publ. Mat.35(1991), 291-298. · Zbl 0809.47046
[19] [37]Stein E. M.,Singular integrals and differentiability properties of functions, Princeton University Press, Princeton (1971).
[20] [38]Tang L.,Weighted estimates for vector-valued commutators of multilinear operators. Proc. Roy. Soc. Edinburgh Sect. A138(2008), 897-922. · Zbl 1152.42306
[21] [39]Uchiyama A.,On the compactness of operators of Hankel type. Tˆohoku Math. J.30(1978), 163-171. · Zbl 0384.47023
[22] [40]Wang D. H., Zhou J. and Chen W. Y.,Characterization of CMO via compactness of the commutators of bilinear fractional integral operators, arXiv:1612.01116.
[23] [41]Wang S.,The compactness of the commutator of fractional integral operator (in Chinese). Chin. Ann. Math.8(A) (1987), 475-482. · Zbl 0648.47028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.